MAUDE Adverse Event Report: CAREFUSION, INC PERITX; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PERITX; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-9050A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the lot number was not provided; a review of the device history records could not be performed.Photos were not provided for review.The device was not returned.Upon completion of the investigation, a supplemental report will be filed.G4: pma/510(k): k201155; k241946 d4 (expiration date is unknown) h4 (device manufacturing date is unknown) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6) , 2025, the valve was removed as it detached (does not hold, slipped out) and safety valve broken / damaged / disconnected.The valve was replaced, and successful drainage was achieved.No medical intervention was reported.No reported injury was reported.
 
Event or Problem Description
It was reported that on (b)(6) , 2025, the valve was removed as it detached (does not hold, slipped out) and safety valve broken / damaged / disconnected.The valve was replaced, and successful drainage was achieved.No medical intervention was reported.No patient injury was reported.
 
Additional Manufacturer Narrative
H11: there were no photos provided for review, and the physical sample was not received by our quality team for evaluation therefore the failure mode could not be verified, and the root cause could not be determined.A device history record could not be evaluated as the lot number is unknown.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Complaints received for this product and conditions will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for the identification of emerging trends.B5 (describe event or problem), g3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information), h6: annex g (component code), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PERITX
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key23660382
Report Number1423507-2025-00155
Device Sequence Number18673040
Product Code PNG
UDI-Device Identifier10885403500831
UDI-Public(01)10885403500831
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
SEE H.11.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-9050A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown